# SDR R61A2018062500726

- Difficulty date: June 20, 2018
- Submitted: June 25, 2018
- Operation: Air carrier
- Aircraft: N203JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000242
- Aircraft time: 22,504 hours, 15,711 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount
- Part number: 17060259001
- Condition: Corroded
- Location: Frame 90
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND PAX CABIN FLOOR, FRAME 90, RBL 23, AFT GALLEY MOUNT PLATE HAD CORROSION .  MX REMOVED AND REPLACED MOUNT PLATE IAW SRM 51-75-16, 51-40-08, 51-27-02.
